MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EU ENT4.5MMD 37MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL EU ENT4.5MMD 37MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT
Model Number 641CX0304
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a stent implantation for intracranial stenosis, a 4.5mmd 37mml enterprise stent vascular reconstruction with no distal tip (enc453700, lot unknown) deployed in the prowler select plus 150/5c microcatheter (606s255x, lot unknown).It was reported that stent body was detached from the guidewire when the stent was being advanced within the microcatheter (mc).There was no patient injury reported.The device was stored, inspected, and prepped per the instructions for use (ifu).There was nothing unusual noted about the stent delivery system prior to use.There was no resistance during introduction of the enterprise through the microcatheter.The concomitant devices functioned as expected.There were no surgical delays due to the event.No excessive force was applied at any time.Adequate flush was maintained through the devices.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Concomitant medical products: prowler select plus 150/5c microcatheter.The product lot number was not reported.Initial reporter phone: (b)(6).The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the field, during a stent implantation for intracranial stenosis, a 4.5mmd 37mml enterprise stent vascular reconstruction with no distal tip (enc453700, lot unknown) deployed in the prowler select plus 150/5c microcatheter (606s255x, lot unknown).It was reported that stent body was detached from the guidewire when the stent was being advanced within the microcatheter (mc).There was no patient injury reported.The device was stored, inspected, and prepped per the instructions for use (ifu).There was nothing unusual noted about the stent delivery system prior to use.There was no resistance during introduction of the enterprise through the microcatheter.The concomitant devices functioned as expected.There were no surgical delays due to the event.No excessive force was applied at any time.Adequate flush was maintained through the devices.One non-sterile unit eu ent4.5mmd 37mml wno dstl tp was received at cerenovus for evaluation inside of a pouch.The device was inspected, and it was noted that only the stent and delivery wire were returned for evaluation.They were inspected and were found in good normal conditions; the introducer was not returned for evaluation.The functional analysis could not be performed due to the introducer was not returned for evaluation.It is necessary that the stent is still inside of the introducer tube to perform the functional analysis.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 11209901.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.A visual inspection was conducted on the returned device at cerenovus.The visual analysis of the returned sample revealed that the introducer was not returned for evaluation, the stent and the delivery wire were inspected, and they were found in good normal conditions, no damages or anomalies were observed.Since the introducer was not returned for evaluation and no damages were observed during the analysis, the customer complaint stent premature deployment was not confirmed.A device history record evaluation was performed, and no non-conformances were identified.Premature stent deployment in microcatheter is a known potential complication associated with the use of the enterprise 2 vascular reconstruction device in the intracranial arteries.It should be noted that product failure is multifactorial.Although no conclusion could be reach on the cause of the reported event, the instructions for use (ifu) contain the following warnings: ¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.If resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and the evidence presented by the returned device; however, it is possible that clinical and procedural factors, including device manipulation and device interaction, may have contributed to the reported failure and damages on the returned system.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
EU ENT4.5MMD 37MML WNO DSTL TP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key11822078
Report Number3008114965-2021-00194
Device Sequence Number13718265
Product Code NJE
UDI-Device Identifier10878528008924
UDI-Public10878528008924
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2021
Device Model Number641CX0304
Device Catalogue NumberENC453700
Device Lot Number11209901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer05/20/2021
07/19/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/08/2021
07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1